Change search
ReferencesLink to record
Permanent link

Direct link
On weighted multidimensional integral inequalities for mixed monotone functions
Karlstad University, Faculty of Technology and Science, Department of Mathematics. (Matematik)
2000 (English)In: Bull. Math. Soc. Sci. Math. Roumanie (N.S), ISSN 1220-3874, Vol. 43, no 91, 39-45 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Bucharest: University of Bucharest , 2000. Vol. 43, no 91, 39-45 p.
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-29311OAI: oai:DiVA.org:kau-29311DiVA: diva2:653915
Available from: 2013-10-07 Created: 2013-10-07 Last updated: 2013-10-15Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Barza, Sorina
By organisation
Department of Mathematics
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

Total: 20 hits
ReferencesLink to record
Permanent link

Direct link